# SDR CLCA20140526001

- Difficulty date: May 26, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N984AR
- Make and model: Doug MD-11F
- Aircraft serial: 48429
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cocpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF LEVEL 1, REV 2 PRESS FAULT, DISPLAYED ON EAD.  AFTER PARKING LEVEL 2, BRAKE OVERHEAT, NR 1 CAME ON.
